| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Hematoma (1884)
| Date of Event |
09/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source - foreign: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported a patient underwent an initial knee arthroplasty.Subsequently, patient was revised approximately one year later.Patient had a fall requiring washout of hematoma and poly exchange.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.The results of the investigation are as follows: no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.It was reported that the patient fell and the hematoma was identified.However, the cause of the fall is unknown.Therefore, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.